# SDR SWAA2012100808321

- Difficulty date: September 27, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 38,481 hours, 22,274 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STAB STA 129.50.  REPAIRED SKIN PAR SRM.
